×

zbMATH — the first resource for mathematics

On differentiability of the operator of best approximation by rational fractions. (English. Russian original) Zbl 0517.41030
Sov. Math., Dokl. 25, 802-805 (1982); translation from Dokl. Akad. Nauk SSSR 264, 1060-1062 (1982).

MSC:
41A65 Abstract approximation theory (approximation in normed linear spaces and other abstract spaces)
41A50 Best approximation, Chebyshev systems
46G05 Derivatives of functions in infinite-dimensional spaces
58C20 Differentiation theory (Gateaux, Fréchet, etc.) on manifolds
PDF BibTeX XML Cite